Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling dizzy, sensitive and have motion sickness. How to get rid of it?

Answered by
Dr.
Dr. Ashish Mittal

Psychiatrist

Practicing since :2004

Answered : 1856 Questions

default
Posted on Wed, 12 Dec 2012 in General Health
Question: Hi there I feel so crap.
For about a week now I have had a head spin almost like motion sickness constantly through my whole body
I threw up today and still feel shit I have had two sandwiches just 20 minutes ago and feel no better
Also my nipples are so sensitive I can feel them rubbing in my bra and all
doctor
Answered by Dr. Ashish Mittal 1 hour later
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     23 year old female
•     Known case of BPD and PTSD
•     Complaints of: dizziness and sensitiveness.

I would like to consider multiple possibilities in following hierarchy:
•     Vitamin deficiency, dehydration and weakness may lead to such symptoms
•     Anxiety disorder: need to be rule out by detailed interview by psychiatrist. History of PTSD and BPD also increases chances of anxiety disorder.
•     Side effect of substance use (if present)
•     Benign paroxysmal positional vertigo (BPPV): If it is occurring in specific position.

Let me know duration and frequency of your problem to help you better.

Please tell me about presence of following symptoms (if present): nervousness, restlessness, mild irritability, excessive worry regarding own health, tremor, muscle spasm, heaviness in body, easy fatigability, headache, sleep disturbance, palpitation and dry mouth.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashish Mittal 18 hours later
I'm not taking any medication I was taking 40 mil of citalipram and 5 mil of seriquil but I stopped taking them maybe 2 weeks ago it was my choice as my doctors said it probably had no affect anyway

I have been drinking loads trying to eat small amounts and I am very weak I can hardly hold up my own body while walking
doctor
Answered by Dr. Ashish Mittal 40 minutes later
Hello again,
Thanks for follow up.

When one drug is not effective for psychological problem, then it is better to switch to other medicine.

Usually psychotropic medicines take 3-4 weeks to show effect on start of treatment or on dose increment of existing medicines.

Sudden stoppage of citalopram may lead to withdrawal symptoms, like in your case. So, it should be tapered slowly under physician supervision. Apart from that recurrence of anxiety or rebound anxiety also explain your symptoms.

So, in current situation it is better to XXXXXXX your physician and start treatment for PTSD/anxiety.

Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.

Wish you good health.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Citalopram

doctor1 MD

Years ago, I was on a medication called Lexapro or the sister version Celexa. It had two bad side effects for me. One was I could not get a decent erection. (I do want to be a man). The other was hair loss in my perineum area. I had a forest there. I felt really less a man.

doctor1 MD

I have just last week had my doseage of Citalopram increased from 20 to 30 MG. Today I have started with a severe pain in the left side of my head behind my ear as well as a cold, tingling sensation that speads over my head as well as my head being numb to the touch. i also feel quite nauseous.
What coud this be?????

doctor1 MD

Hi my names Beth im a 21 year old female and ive been to see my doctor a number of times because ive been suffering for a range of different symptoms. When i speak to my doctor i feel like shes not bothered or doesnt think much is wrong with me. Maybe if i describe whats going on here i may get some help. For quite a few months now ive not been feeling well at all. I suffer from head aches quite alot and eye straining. Also i have cramps in my ribs at times and when i go to toilet my stools are very dark and sometimes black. I have noticed that my stomach will rumble but will not be a normal kind of rumble it will do it for over 30 seconds this happens some days but not all. Alot of the time i get chest pains and sometimes it goes away other times it lasts a bit longer. Also my periods were very irregular. My doctor did a blood test, a blood pressure test, a urine test and my temperature all seemed to be normal! She told me it was anxiety and put me on citalopram tablets only on 10mg a day. I gave this a try for about 2/3 months and none of these things went away so she put me on 20mg... and ive been on these for about 2 months and im still no better. My doctor has now asked for another blood test this time ive had to go without eating from 10pm until the next day as she is now testing my colesteral levels. The doctor thought i may have anxiety as i do not as of yet have a job and i stay home alot and do not do out or exercise alot. Im very worried because the citalopram doesnt seem to be working? Could these symptoms be because of my life style? Sometimes i feel like im going to have a heart attack because when i exercise i get a fast heart beat and its hard i can feel the beating in my neck and head. Also im concerned about my stools and my stomach playing up. I have no idea whats wrong and im scared. Can anybody help?

doctor1 MD

Hi i am currently 116kg (i should be 71kg) i have been on cipramil (3 tablets a day 3 x 20mg) for major depression for close to 15 years, i really want to lose weight, i went to see my doctor who prescribed duromine (30mg) a day, i have been on it for 2 days, the only real side effect i have is supressed appetite and more energy. i am a bit of a worrier, and am concerned that the medication mixing together won't be good, my doctor said should be okay, just looking for a second opinon.

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the usual withdrawal symptoms ....dizzy, brain zaps, low mood and low motivation. The most troubling is...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months. I quit entirely one week ago and my withdrawal side effects include some anxiety , tiredness(lack...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a day, Simvastatin once per day, Citalopram once per day, Levothyroxine once per day. I am a female 76...